MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1616C156E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: etlw1613c93e, serial/lot #: (b)(4), ubd: 14-aug-2020, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 140mm abdominal aortic aneurysm.It was reported that an endurant stent graft system was used to reline a previously implanted non mdt stent graft to treat a type iiib endoleak.Two endurant ii limbs (etlw1616c156e and etlw1613c93e) were implanted on the right side.The etlw1613c93e was implanted as an extension inside the etlw1616c156e.The relining treatment appeared successfully as per the imaging during and post procedure.It was noted that a follow up ct three days post implant showed that the right contra limb (etlw1616c156e) was not within the gate of the main body and this caused the previous endoleak to continue.The patient was transferred to another facility for treatment of a gi bleed.It was noted that the patient has not and will not receive treatment.As per the physician, the cause of the event cannot be determined.No additional clinical sequelae were reported and the patient will be monitored.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8439891
Report Number2953200-2019-00394
Device Sequence Number1063022
Product Code MIH
UDI-Device Identifier00643169467668
UDI-Public00643169467668
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2020
Device Model NumberETLW1616C156E
Device Catalogue NumberETLW1616C156E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2019
Initial Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight104